# SDR 2004F00385

- Difficulty date: July 22, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N172AC
- Make and model: Skrsky S64E
- Aircraft serial: 64061
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Cam
- Part number: 643520035102
- Part serial: 503
- Condition: Failed
- Location: Gearbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN GEARBOX S/N A6-168 WAS REMOVED FOR OVERHAUL FROM THE AIRCRAFT.  THE 2ND STAGE ASSY WAS DISASSEMBLED AND CAM ASSY WAS REMOVED AND CLEANED FOR NDT INSPECTION.  UPON INSPECTION FROM NDT, 2 CRACKS WERE FOUND TO BE LOCATED ON GEAR TOOTH AREA.  EACH CRACK APPROXIMATELY 2 INCHES APART AND TRAVELING .125 INCH UP IN LENGTH, FROM THE BOTTOM OF GEAR TOOTH AREA ON CAM ASSY.  E8KL (M) TONY CHECK THIS
